MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0225
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Synovitis (2094)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(6) - 200-02-32 - three peg patella 32mm (b)(6) - 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00927.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 79 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening and synovitis.No further issues or complications were reported.No additional information is available.510k: k093360 recall: z-0021-2022.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21025818
Report Number1038671-2024-05012
Device Sequence Number20880779
Product Code JWH
UDI-Device Identifier10885862001139
UDI-Public10885862001139
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2017
Device Catalogue Number02-010-01-0225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date12/27/2024
Date Device Manufactured09/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight70 KG